Table of Contents
International Journal of Engineering Mathematics
Volume 2013, Article ID 785609, 8 pages
http://dx.doi.org/10.1155/2013/785609
Research Article

Numerical Solution of Fractional Diffusion Equation Model for Freezing in Finite Media

Department of Applied Mathematics and Humanities, S. V. National Institute of Technology, Surat-395 007, India

Received 28 March 2013; Accepted 8 August 2013

Academic Editor: C. Nataraj

Copyright © 2013 R. S. Damor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. S. Damor, Sushil Kumar, and A. K. Shukla, “Numerical Solution of Fractional Diffusion Equation Model for Freezing in Finite Media,” International Journal of Engineering Mathematics, vol. 2013, Article ID 785609, 8 pages, 2013. https://doi.org/10.1155/2013/785609.